English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Assigning Weights to Minimize the Covering Radius in the Plane

MPS-Authors
/persons/resource/persons228565

Oh,  Eunjin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Oh, E., & Ahn, H.-K. (2019). Assigning Weights to Minimize the Covering Radius in the Plane. Computational Geometry: Theory and Applications, 81, 22-32. doi:10.1016/j.comgeo.2018.10.007.


Cite as: http://hdl.handle.net/21.11116/0000-0003-C34C-C
Abstract
There is no abstract available